# SDR AALA202109073653

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 23,600 hours, 9,875 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Sticking
- Location: Aft Lav Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LOCK STICKS ON LEFT AFT LAVATORY RESULTING IN PASSENGER STUCK IN LAVATORY. RE-ADJUSTED DOOR PLUS LUBRICATED DOOR PER CMM 25-40-64.
